Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 198398, 11 pages
Research Article

Travelling Wave Solutions of the Schrödinger-Boussinesq System

1Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia
2Young Researchers Club, Ardabil Branch, Islamic Azad University, P.O. Box. 5616954184, Ardabil, Iran

Received 16 August 2012; Accepted 4 October 2012

Academic Editor: Mohammad Mursaleen

Copyright © 2012 Adem Kılıcman and Reza Abazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kılıcman and Reza Abazari, “Travelling Wave Solutions of the Schrödinger-Boussinesq System,” Abstract and Applied Analysis, vol. 2012, Article ID 198398, 11 pages, 2012.